# SDR 06FDEA2962

- Difficulty date: August 11, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Galled
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01113, NR 2 FLAP TRACK, BUSHING GALLED IN IB BOLT HOLE AT FWD ATTACH POINT IN REAR SPAR.  REPAIRED BUSHING NR2 FLAP TRACK IB BOLT HOLE AT FWD ATTACH POINT IN REAR SPAR IAW EA 7-5710-100565.
